# SDR SWAA2021091497996

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolation Mount
- Condition: Deteriorated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY DOOR ISOLATOR MOUNT LH SIDE AT PASSENGER CABIN (2 EA) ; 2021-341903 / [01] REPLACED INSOLATOR MOUNT LOCATED EMERGENCY DOOR LH SIDE AT PASSENGER CABIN 2 E/A IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 144A8201 REV.A .; [02] TASK CARD COMPLETE.
